# SDR CA130225020

- Difficulty date: February 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 13,971 hours
- Engine: Pwa PT6T3B
- System (JASC): 3110 · Instrument Panel
- Part: Caution Panel
- Part number: 209075325045
- Condition: Failed
- Location: Master Caution
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MASTER CAUTION WILL NOT RESET.
